# SDR KNNA200700039

- Difficulty date: April 26, 2007
- Submitted: August 11, 2007
- Operation: Air carrier
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 60,395 hours, 54,138 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Canning
- Location: Bs 360-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL-CAN EFFECT ON FUSELAGE SKIN AT BS 384 BETWEEN STR-16L/17L, ACO NR 0753100 REV.0, PROVIDE INSTRUCTIONS ON REPAIR OF DAMAGE SKIN, BETWEEN BS 360L TO BS 420L SRM 53-30-3 AND BOEING MESSAGE 1-326794229-28 AND FAA 8100-9.
